Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    help and guide
    avatar
    Anon_233731 posted:
    was digonosed O A in right knee,as per dr advice glucosomine and diacerein tab1500mg+etodolac600mg/day one tab.after ten tabs in continuation for ten days,fever,diarriah,sever head pain,feel weaknessand stopped the drugs and all these goes away.
    is it correctly diagnosed? if not right drug?
    Was this Helpful?
    1 of 3 found this helpful
    Reply
     
    avatar
    _swank_ responded:
    I'm not really sure what the point is of your post. It's very difficult to read for one but also confusing as to what you're asking.

    Obviously you had a reaction to the medications so stopping them is the right thing to do. There are all kinds of drugs out there for OA. Which one helps is a lot of trial and error and totally unpredictable. But that has nothing to do with whether or not your diagnosis is correct. We cannot tell you that. If you are questioning the diagnosis then the best thing to do is take your x-rays and MRIs to another orthopedic surgeon for confirmation.


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.